Über die Allgemeingültigkeit gewisser Zählausdrücke.

Н.Н. Киреевский

Matematiceskij sbornik

  • Volume: 42, Issue: 6, page 669-678
  • ISSN: 0368-8666

How to cite


Киреевский, Н.Н.. "Über die Allgemeingültigkeit gewisser Zählausdrücke.." Matematiceskij sbornik 42.6 669-678. <http://eudml.org/doc/64793>.

author = {Киреевский, Н.Н.},
journal = {Matematiceskij sbornik},
keywords = {Foundations, philosophy, logic},
language = {ger},
number = {6},
pages = {669-678},
publisher = {Tipogr. Lissnera i Sobko},
title = {Über die Allgemeingültigkeit gewisser Zählausdrücke.},
url = {http://eudml.org/doc/64793},
volume = {42},

AU - Киреевский, Н.Н.
TI - Über die Allgemeingültigkeit gewisser Zählausdrücke.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 42
IS - 6
SP - 669
EP - 678
LA - ger
KW - Foundations, philosophy, logic
UR - http://eudml.org/doc/64793
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.